# SDR SWIA2024053000421

- Difficulty date: April 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 1000 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTRA HOLE DRILLED THROUGH AIRCRAFT SKIN APPX FS1000 STR 25RH WHILE LOCATING DRILLING AFT ATG ANTENNA DOUBLER   (C-CHECK RO 5/25/2024)   REPAIRED AFT ATG ANTENNA DOUBLER REF MHIRJ EO NO: CL-600-2C10-53-L07911 REV.IR DATE 4/23/2024.AND AIRCELL D12942-20110 REVB DATED 06-13-2011. LEAK CHECK GOOD. DAMAGED DOUBLERS REOMOVED AND REPLACED WITH NEW SAME DOUBLERS. NO WEIGHT CHANGE.
